# SDR DALA13066320983

- Difficulty date: December 5, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 59,825 hours, 43,288 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Tailcone Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, NOTED TAIL CONE LT UPPER LATCH BRACKET CRACKED.  REPLACED LATCH BRACKET IAW AMM 20-10-01.
